By Topic

Robust Output Feedback Stabilization for Uncertain Discrete-Time Fuzzy Markovian Jump Systems With Time-Varying Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yashun Zhang ; Sch. of Autom., Nanjing Univ. of Sci. & Technol., Nanjing ; Shengyuan Xu ; Baoyong Zhang

This paper provides a delay-dependent approach to the design of fuzzy dynamic output feedback controllers for uncertain discrete-time fuzzy Markovian jump systems with interval time-varying delays. First, by a fuzzy-basis-dependent and mode-dependent Lyapunov functional, a stochastic stability condition is derived by using the Finsler's lemma. Second, in terms of linear matrix inequalities (LMIs), a delay-dependent sufficient condition is presented, under which there exists a fuzzy output feedback controller such that the resulting closed-loop system is robustly stochastically stable. A desired controller can be constructed when these LMIs are feasible. Finally, the effectiveness of the proposed design method is demonstrated by a simulation example.

Published in:

IEEE Transactions on Fuzzy Systems  (Volume:17 ,  Issue: 2 )